# SDR FDEA201706301788

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 74,402 hours, 25,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT EICAS LT HYD QTY INDICATED 0.45.   QUANTITY CONTINUED DECREASING AND LOST ENTIRE L HYDRAULIC SYSTEM AFTER LANDING ROLLOUT, NO  NLG STEERING AVAILABLE. OPEN
